# SDR VNAA2017020100001

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 32,011 hours, 23,684 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NLG123203
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 32,011 hours, 23,684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING WITH NOSEWHEEL THUMPING.  REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
